# SDR IPXA1B66695

- Difficulty date: April 14, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65B38488158
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, M/D STA 980 RT CREASE BEAM WEB CRACK AT STR 5R AREA.  M/D STA 980, RT CREASE BEAM WEB AT STR 5R AREA REPLACED AND INSTALLED IAW HX RS NO R-53-20-37045, REV A AND EO NR B747-5310-42617-A, THIS IS A CATEGORY A REPAIR & CLASSIFIED AS MINOR REPAIR.  REPETITIVE INSPECTIONS WILL BE ACCOMPLISHED IAW EO B747-5310-26850.
